Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Torsion in BBSO

James D. Stasheff

Vol. 28 (1969), No. 3, 677–680
Abstract

The cohomology of BBSO, the classifying space for the stable Grassmanian BSO, is shown to have torsion of order precisely 2r for each natural number r. Moreover, the elements of order 2r appear in a pattern of striking simplicity.

Mathematical Subject Classification
Primary: 57.45
Milestones
Received: 3 May 1968
Published: 1 March 1969
Authors
James D. Stasheff